CSpace
二阶线性矩阵微分方程的振动性
俞元洪1; 吴晓非2
2003
Source Publication延边大学学报自然科学版
ISSN1004-4353
Volume029Issue:001Pages:1
Abstract利用Kummer变换建立了矩阵微分方程(P(t)Y')'+Q(t)Y=0的若干新的振动定理,改进了文献中的一些熟知结果。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/37722
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.中原工学院
Recommended Citation
GB/T 7714
俞元洪,吴晓非. 二阶线性矩阵微分方程的振动性[J]. 延边大学学报自然科学版,2003,029(001):1.
APA 俞元洪,&吴晓非.(2003).二阶线性矩阵微分方程的振动性.延边大学学报自然科学版,029(001),1.
MLA 俞元洪,et al."二阶线性矩阵微分方程的振动性".延边大学学报自然科学版 029.001(2003):1.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[俞元洪]'s Articles
[吴晓非]'s Articles
Baidu academic
Similar articles in Baidu academic
[俞元洪]'s Articles
[吴晓非]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[俞元洪]'s Articles
[吴晓非]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.